# SDR ASAA2021041034542

- Difficulty date: April 10, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 27,428 hours, 8,751 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL AT TOD FL 330 FOR 1 MIN THEN RECOVERED FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED FMCS L&R INFLT FAULTS BITE - NO FAULTS LAST 10 FLTS. PERFORMED B737-900 FIM 34-61 TASK 836, INITIAL EVALUATION GOOD. GROUND VERIFICATION TEST GOOD.
